Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 549504, 12 pages
http://dx.doi.org/10.1155/2014/549504
Research Article

On Fuzzy Fixed Points for Fuzzy Maps with Generalized Weak Property

1Department of Mathematics, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
2Department of Mathematics, COMSATS Institute of Information Technology, Chak Shahzad, Islamabad 44000, Pakistan

Received 9 April 2014; Accepted 24 April 2014; Published 20 May 2014

Academic Editor: Giuseppe Marino

Copyright © 2014 Marwan Amin Kutbi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • N. Hussain, and P. Salimi, “Implicit Contractive Mappings in Modular Metric and Fuzzy Metric Spaces,” The Scientific World Journal, vol. 2014, pp. 1–12, 2014. View at Publisher · View at Google Scholar
  • Nawab Hussain, Abdul Latif, and Iram Iqbal, “Fixed point results for generalized F-contractions in modular metric and fuzzy metric spaces,” Fixed Point Theory and Applications, vol. 2015, no. 1, 2015. View at Publisher · View at Google Scholar
  • Nawab Hussain, Marwan A Kutbi, Nazra Sultana, and Iram Iqbal, “Weak contractive integral inequalities and fixed points in modular metric spaces,” Journal of Inequalities and Applications, vol. 2016, no. 1, 2016. View at Publisher · View at Google Scholar